# SDR CA980330021

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019016
- Condition: Cracked
- Location: Ail Inb Hinge
- Part time: 12,327 hours
- Component: 4020042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIPER SB 974 HAD BEEN COMPLETED AS TERMINATING ACTION FOR AWD 92-21-03.  NEW HINGE INSTALLED.  CRACK WAS FOUND AS A RESULT OF A FLEET INSPECTION DUE TO CRACKING OF ANOTHER AIRCRAFT IN THE FLEET.  REF:  SDR CA980330022, SDR CA980330023.  AIRCRAFT TT:  12,156 HOURS.
